Detail publikace

Positive solutions of p-type retarded functional differential equations

Originální název

Positive solutions of p-type retarded functional differential equations

Anglický název

Positive solutions of p-type retarded functional differential equations

Jazyk

en

Originální abstrakt

Positive solutions of p-type retarded functional differential equations are considered

Anglický abstrakt

Positive solutions of p-type retarded functional differential equations are considered

BibTex


@article{BUT46441,
  author="Josef {Diblík} and Zdeněk {Svoboda}",
  title="Positive solutions of p-type retarded functional differential equations",
  annote="Positive solutions of p-type retarded functional differential equations are considered",
  chapter="46441",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="1",
  volume="64 (2006)",
  year="2006",
  month="march",
  pages="1831--1848",
  type="journal article - other"
}